Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 64, NWS Austin/San Antonio, TX

April 2, 20175 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 8:58 AM CDT for 5 counties in Texas. It was in force for 47 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2017, 8:58 AM CDT (13:58 UTC)
Expired
Apr 2, 2017, 9:45 AM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Blanco County, TX, Burnet County, TX, Comal County, TX, Hays County, TX, Travis County, TX

The radar

The Austin/San Antonio radar (KEWX), 59 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 8:59 AM CDTTSTM WND DMG4 E Spring Branch, TXSTRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM RADAR.
Apr 2, 8:59 AM CDTTSTM WND DMG6 W Canyon Lake Dam, TXSTRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM RADAR.
Apr 2, 9:04 AM CDTHAIL 0.252 S Canyon Lake, TX
Apr 2, 9:04 AM CDTHAIL 0.25Startzville, TX
Apr 2, 9:15 AM CDTTSTM WND DMGLakeway, TXTREE LIMBS BLOWN DOWN BY ESTIMATED 60 MPH WINDS
Apr 2, 9:15 AM CDTTSTM WND DMGLakeway, TXTREE LIMBS BLOWN DOWN BY ESTIMATED 60 MPH WINDS.
Apr 2, 9:16 AM CDTTSTM WND DMG3 S Briarcliff, TXTREE DAMAGE AND DAMAGE TO THE SECOND STORY OF A STRUCTURE. TIME ESTIMATED FROM RADAR.
Apr 2, 9:16 AM CDTTSTM WND DMG4 W Lakeway, TXTREE DAMAGE AND DAMAGE TO THE SECOND STORY OF A STRUCTURE. TIME ESTIMATED FROM RADAR.
Apr 2, 9:24 AM CDTTSTM WND DMG3 Ne Lakeway, TXPOWER LINE SNAPPED IN HALF NEAR HUDSON BEND MIDDLE SCHOOL. TIME ESTIMATED FROM RADAR.
Apr 2, 9:28 AM CDTTSTM WND DMG2 Nw Lakeway, TXLARGE TREES DOWNED IN POINT VENTURE NEAR LAKE TRAVIS.
Apr 2, 9:29 AM CDTHAIL 0.885 Sse Bee Cave, TX
Apr 2, 9:30 AM CDTTSTM WND DMG1 Ne Lakeway, TXTREE LIMBS DOWN AT SUNDANCER GRILL. TIME ESTIMATED FROM RADAR.
Apr 2, 9:30 AM CDTHAIL 0.257 E Dripping Springs, TXPUBLIC REPORT VIA MPING
Apr 2, 9:30 AM CDTHAIL 0.257 Nne Driftwood, TXPUBLIC REPORT VIA MPING.
Apr 2, 9:38 AM CDTHAIL 14 Se Bee Cave, TX
Apr 2, 9:38 AM CDTHAIL 14 Wsw Lost Creek, TX
Apr 2, 9:49 AM CDTHAIL 0.881 Ese San Marcos, TXDIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND MCCARTY LN.
Apr 2, 9:49 AM CDTHAIL 0.88San Marcos, TXDIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND MCCARTY LN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 2.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

058 
WUUS54 KEWX 021358
SVREWX
TXC031-053-091-209-453-021445-
/O.NEW.KEWX.SV.W.0064.170402T1358Z-170402T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
858 AM CDT SUN APR 2 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Hays County in south central Texas...
  Western Travis County in south central Texas...
  Central Blanco County in south central Texas...
  Southwestern Burnet County in south central Texas...
  Comal County in south central Texas...

* Until 945 AM CDT

* At 858 AM CDT, severe thunderstorms were located along a line
  extending from near Marble Falls to 7 miles southeast of Smithson
  Valley, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Austin, New Braunfels, San Marcos, Kyle, Marble Falls, Wimberley,
  Dripping Springs, Round Mountain, Canyon Lake Dam, Lakeway, Lago
  Vista, Canyon Lake, Bulverde, Bee Cave, Horseshoe Bay, The Hills,
  Meadowlakes, Johnson City, Woodcreek and Bear Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 3062 9805 3063 9795 3060 9792 3057 9793
      3057 9790 2992 9785 2986 9790 2986 9788
      2973 9802 2966 9838 2970 9838 2972 9834
      2974 9840 3050 9840 3049 9835 3057 9837
      3069 9802
TIME...MOT...LOC 1358Z 245DEG 37KT 3055 9825 2975 9826 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MO
1 follow-up statement
585 
WWUS54 KEWX 021412
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
912 AM CDT SUN APR 2 2017

TXC031-053-091-209-453-021445-
/O.CON.KEWX.SV.W.0064.000000T0000Z-170402T1445Z/
Hays TX-Travis TX-Blanco TX-Burnet TX-Comal TX-
912 AM CDT SUN APR 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CDT
FOR HAYS...WESTERN TRAVIS...NORTHEASTERN BLANCO...SOUTH CENTRAL
BURNET AND EASTERN COMAL COUNTIES...

At 912 AM CDT, severe thunderstorms were located along a line
extending from near Oatmeal to near Canyon Lake Dam, moving northeast
at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Austin, New Braunfels, San Marcos, Kyle, Wimberley, Dripping Springs,
Canyon Lake Dam, Lakeway, Lago Vista, Canyon Lake, Bee Cave, The
Hills, Woodcreek, Bear Creek, Spicewood, Hudson Bend, Henly,
Pedernales Falls State Park, Shady Hollow and Fischer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 3062 9805 3063 9795 3060 9792 3057 9793
      3057 9790 2992 9785 2986 9790 2986 9788
      2973 9802 2967 9831 3062 9823 3069 9802
TIME...MOT...LOC 1412Z 238DEG 39KT 3063 9810 2983 9811 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:19 AM CDT, 39 minutes earlier.

Area forecast discussion, Apr 2, 8:19 AM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
819 AM CDT Sun Apr 2 2017

.UPDATE...
The forecast has been updated to include the expansion of Tornado
Watch #108 to cover areas from Zavala county eastward into the
coastal plains. We have also increased rain chances across the I-35
and Highway 57 corridors to the southwest of San Antonio.

&&

.PREV DISCUSSION... /ISSUED 725 AM CDT Sun Apr 2 2017/

AVIATION.../12Z TAFS/
A severe line of showers and thunderstorms with hail up to 2 inches
will move into SAT/SSF around 1330Z, so have TSRA there until 1630Z
with IFR-MVFR ceilings and visibilities. Severe wind gusts have not
been confirmed as of yet, but gusts may increase as this line matures
and daytime heating commences. Although we have not added in wind
shear or stronger gusts at the current moment, we will amend as
necessary and gusts of at least 30-40 knots seem reasonable with the
line passage. The line is not expected to arrive at AUS until closer
to 15Z and ending around 17Z, but the showers currently going on
around AUS may transition to deep thunderstorms ahead of the line.
Thus, we have included the mention of TSRA by 14Z to account for this
possibility along with the potential for the line to accelerate a
bit as a bowing segment to the west of ERV moves in the direction of
AUS. Gusts with this line at AUS may be a bit stronger closer towards
40-50 knots given another hour or so of daytime heating. A tornado
is possible with these storms, particularly any cells that develop
ahead of the line. VCTS is mentioned through 18-19Z at the I-35 TAF
sites to account for uncertainty.

Dry air moving into the midlevels should gradually end the more
severe shower and thunderstorm threat by early afternoon for the I-35
corridor. Models are trending towards not having additional showers
and thunderstorms later tonight, but there is still a low chance some
elevated storms may redevelop as the upper level disturbance passes
to our north near the OK/TX border. We will continue to monitor this,
but for now have left this out of the TAFs based on trends and are
just highlighting gusty westerly winds up to 25 knots at all sites.
DRT should become VFR later around 16Z, whereas the I-35 corridor
should become VFR by early or mid-afternoon.

PREV DISCUSSION... /ISSUED 643 AM CDT Sun Apr 2 2017/

UPDATE...
We have updated the forecast to include the mention of Tornado Watch
#108, which is in effect for the Hill Country and portions of the
I-35 corridor until 1 PM today.

PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/

SHORT TERM (Today through Monday)...
A busy weather pattern is already underway and will continue into the
afternoon hours today. Currently, an upper level low pressure system
centered over north central Mexico can be seen on water vapor
imagery. To the east of this feature, convection continues to develop
over the Rio Grande plains and southern Edwards Plateau. Convection
is also being enhanced by a surface low just south of Del Rio and
cold front edging into the western Hill Country.

Severe weather concerns for today include damaging winds, large hail
and tornadoes, especially across the Hill Country and I-35 corridor.
We currently have an ongoing area of severe storms across portions of
the southern Edwards plateau, Rio Grande plains and western Hill
Country. With continued warm/moist advection in the low-levels along
with increasing lift in the mid and upper levels, the active weather
will spread eastward today. In addition, we are already seeing some
surface-based development in the warm sector and expect this trend to
continue with additional daytime heating. Based on the above, we
should see a gradual increase in the severe weather threat across
south central Texas today. In addition, concerns are also increasing
for heavy rainfall across the Hill Country and portions of the I-35
corridor. We have already seen some impressive totals at Del Rio
(almost 5") today and given impressive moist air advection in the
low-levels and a very efficient rainfall setup, we have issued a
Flash Flood Watch for portions of the Rio Grande plains, southern
Edwards Plateau, Hill Country and I-35 corridor today.

We should see a decrease in the active weather from west to east by
late afternoon. Still, can't rule out some showers and storms across
the Hill Country and I-35 corridor north of San Antonio as the center
of the upper low passes across the mentioned areas.

LONG TERM (Monday Night through Saturday)...
The weather pattern for the upcoming work week will be much calmer as
southwest to westerly flow aloft prevails. Above normal high
temperatures are in store on Tuesday, followed by a weak cold front
dropping temperatures down closer to normal on Wednesday and
Thursday. A warming trend takes shape for the latter portion of the
forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              77  56  85  58  87 /  90  30   0   0  -
Austin Bergstrom Intl Airport  77  54  84  55  86 /  90  30   0   0  -
New Braunfels Muni Airport     78  54  85  55  87 /  80  10   0   0   0
Burnet Muni Airport            70  52  81  54  84 / 100  30   0   0  -
Del Rio Intl Airport           70  52  86  57  88 /  70   0   0   0   0
Georgetown Muni Airport        76  55  83  55  85 / 100  40   0   0  -
Hondo Muni Airport             79  51  85  54  88 /  70  -    0   0   0
San Marcos Muni Airport        79  54  85  55  87 /  80  10   0   0  -
La Grange - Fayette Regional   80  55  84  57  87 /  80  20   0   0  -
San Antonio Intl Airport       78  54  85  57  88 /  80  -    0   0   0
Stinson Muni Airport           81  54  85  56  88 /  70  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 PM CDT this afternoon for the following
counties: Bandera...Bastrop...Blanco...Burnet...Edwards...
Gillespie...Hays...Kendall...Kerr...Kinney...Lee...Llano...Real...
Travis...Uvalde...Val Verde...Williamson.

&&

Mesoscale/Aviation...TB3
Synoptic/Grids...24
Public Service/Data Collection...33
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
649 AM CDT Sun Apr 2 2017

TXZ171>173-183>194-202>209-217>225-228-031200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
649 AM CDT Sun Apr 2 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

An active weather pattern is expected across all of south central
Today. Initially, the most active weather will be across the
southern Edwards Plateau as a line of storms begins to organize.
As this line of storms strengthens and moves east across the Hill
Country and I-35 corridor through midday, a combination of large
hail, damaging winds and locally heavy rainfall can be expected.
In addition, an isolated tornado can not be ruled out. As this
line of storms approaches the I-35 corridor Sunday morning, the
threat for tornadoes will increase. In addition, rainfall amounts
of 1 to 3 inches could bring the potential for localized flooding,
especially across those areas that had heavy rains earlier in the
week.

By early Sunday evening, the severe weather concerns should be on
the decrease as the line of storms moves east of the region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to report severe weather and flooding with the
storm system this weekend.

In the hours before

Special weather statement, Apr 2, 8:08 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
808 AM CDT SUN APR 2 2017

TXZ171-172-186>191-205-206-021345-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Llano TX-Hays TX-
Bandera TX-Kendall TX-Burnet TX-
808 AM CDT SUN APR 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BANDERA...WESTERN
HAYS...EAST CENTRAL KERR...BLANCO...SOUTHERN LLANO...EASTERN
GILLESPIE...KENDALL...SOUTHWESTERN BURNET...NORTHWESTERN BEXAR AND
COMAL COUNTIES UNTIL 845 AM CDT...

At 807 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Crabapple to near Cross Mountain. Movement was
east at 35 mph. This line of storms is capable of producing
tornadoes with little advanced warning.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
New Braunfels, Fredericksburg, Boerne, Marble Falls, Comfort,
Wimberley, Blanco, Round Mountain, Canyon Lake Dam, Fair Oaks Ranch,
Canyon Lake, Granite Shoals, Bulverde, Horseshoe Bay, Meadowlakes,
Johnson City, Stonewall, Woodcreek, Cross Mountain and Guadalupe
River State Park.

A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.

LAT...LON 3037 9816 3036 9817 3035 9816 2976 9803
      2960 9881 2969 9881 2961 9888 3049 9902
      3062 9822
TIME...MOT...LOC 1307Z 259DEG 31KT 3042 9882 2966 9870

MO
Local storm report, Apr 2, 8:10 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     HAIL             BANDERA                 29.72N 99.07W
04/02/2017  E0.50 INCH       BANDERA            TX   PUBLIC

&&

CVP
Local storm report, Apr 2, 8:17 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HAIL             COMFORT                 29.97N 98.90W
04/02/2017  E0.88 INCH       KENDALL            TX   BROADCAST MEDIA

&&

CVP
Local storm report, Apr 2, 8:24 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
824 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     TORNADO          CENTER POINT            29.93N 99.03W
04/02/2017                   KERR               TX   LAW ENFORCEMENT

            STATE TROOPER WITNESSED A BRIEF TORNADO NEAR CENTER
            POINT.

&&

CVP
Local storm report, Apr 2, 8:54 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     FLASH FLOOD      3 SSW PRADE RANCH       29.90N 99.80W
04/02/2017                   REAL               TX   DEPT OF HIGHWAYS

            FM 336 FROM HWY 83 TO HWY 41 CLOSED DUE TO FLOODING

&&

CVP
Local storm report, Apr 2, 8:56 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN APR 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 AM     HAIL             BLANCO                  30.10N 98.42W
04/02/2017  M0.50 INCH       BLANCO             TX   LAW ENFORCEMENT

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:35 PM CDTSpecial Weather StatementEWXVal Verde40 min
Apr 1, 7:38 PM CDTSpecial Weather StatementEWXVal Verde37 min
Apr 1, 10:12 PM CDTSevere Thunderstorm WarningEWXVal Verde48 min
Apr 1, 10:58 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:43 PM CDTSevere Thunderstorm WarningEWXVal Verde47 min
Apr 1, 11:46 PM CDTSpecial Weather StatementEWXVal Verde44 min
Apr 2, 12:21 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 2, 12:26 AM CDTSevere Thunderstorm WarningEWXVal Verde49 min
Apr 2, 12:43 AM CDTSpecial Weather StatementEWXVal Verde47 min
Apr 2, 12:51 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 2, 1:15 AM CDTSevere Thunderstorm WarningEWXVal Verde45 min
Apr 2, 1:32 AM CDTFlash Flood WarningEWXKinney, Val Verde6 hr
Apr 2, 2:05 AM CDTSpecial Weather StatementEWXKinney40 min
Apr 2, 2:29 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde32 min
Apr 2, 2:57 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney48 min
Apr 2, 3:02 AM CDTRiver Flood WarningEWXVal Verde19 hr
Apr 2, 3:12 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
Apr 2, 3:20 AM CDTTornado WarningEWXKinney25 min
Apr 2, 3:33 AM CDTSpecial Weather StatementEWXEdwards42 min
Apr 2, 3:47 AM CDTTornado WarningEWXEdwards18 min
Apr 2, 3:50 AM CDTFlash Flood WatchEWXBandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more9 hr
Apr 2, 3:54 AM CDTSevere Thunderstorm WarningEWXKinney51 min
Apr 2, 3:56 AM CDTTornado WarningEWXEdwards, Real34 min
Apr 2, 4:04 AM CDTSevere Thunderstorm WarningEWXEdwards, Real41 min
Apr 2, 4:08 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick37 min
Apr 2, 4:14 AM CDTTornado WarningEWXEdwards17 min
Apr 2, 4:40 AM CDTFlash Flood WarningEWXEdwards, Kinney3 hr
Apr 2, 4:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Maverick49 min
Apr 2, 4:43 AM CDTSpecial Weather StatementEWXEdwards, Real47 min
Apr 2, 5:25 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde50 min
Apr 2, 5:36 AM CDTSpecial Weather StatementEWXBurnet54 min
Apr 2, 5:42 AM CDTSpecial Weather StatementEWXReal63 min
Apr 2, 5:54 AM CDTTornado WarningEWXBandera, Kerr, Real30 min
Apr 2, 5:57 AM CDTFlash Flood WarningEWXReal3 hr
Apr 2, 6:06 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde3 hr
Apr 2, 6:20 AM CDTSpecial Weather StatementEWXUvalde, Zavala55 min
Apr 2, 6:28 AM CDTSpecial Weather StatementEWXKerr47 min
Apr 2, 6:32 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde58 min
Apr 2, 6:42 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real63 min
Apr 2, 6:55 AM CDTSpecial Weather StatementEWXLlano50 min
Apr 2, 6:58 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr3 hr
Apr 2, 6:59 AM CDTTornado WarningEWXKerr46 min
Apr 2, 7:11 AM CDTSevere Thunderstorm WarningEWXUvalde, Zavala64 min
Apr 2, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr58 min
Apr 2, 7:26 AM CDTTornado WarningEWXKendall, Kerr30 min
Apr 2, 7:30 AM CDTSevere Thunderstorm WarningEWXBandera, Medina45 min
Apr 2, 7:42 AM CDTSpecial Weather StatementEWXMedina48 min
Apr 2, 7:53 AM CDTTornado WarningEWXKendall40 min
Apr 2, 7:54 AM CDTFlash Flood WarningEWXEdwards, Kinney111 min
Apr 2, 7:56 AM CDTSevere Thunderstorm WarningEWXDimmit, Zavala19 min
Apr 2, 8:01 AM CDTSpecial Weather StatementEWXDimmit44 min
Apr 2, 8:08 AM CDTSpecial Weather StatementEWXBlanco, Comal, Gillespie, Kendall37 min
Apr 2, 8:13 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Zavala47 min
Apr 2, 8:19 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall41 min
Apr 2, 8:22 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Llano53 min
Apr 2, 8:27 AM CDTTornado WarningEWXBlanco, Comal, Kendall48 min
Apr 2, 8:50 AM CDTSevere Thunderstorm WarningEWXFrio40 min
Apr 2, 9:04 AM CDTAreal Flood AdvisoryEWXReal116 min
Apr 2, 9:20 AM CDTAreal Flood AdvisoryEWXKinney, Uvalde115 min
Apr 2, 9:23 AM CDTSpecial Weather StatementEWXFrio52 min
Apr 2, 9:24 AM CDTTornado WarningEWXTravis, Williamson20 min
Apr 2, 9:28 AM CDTSpecial Weather StatementEWXBexar47 min
Apr 2, 9:32 AM CDTSevere Thunderstorm WarningEWXBastrop, Burnet, Caldwell, Hays, Travis, Williamson58 min
Apr 2, 9:48 AM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson57 min
Apr 2, 9:51 AM CDTAreal Flood AdvisoryEWXBurnet, Llano114 min
Apr 2, 10:06 AM CDTSpecial Weather StatementEWXBastrop, Lee54 min
Apr 2, 10:12 AM CDTAreal Flood AdvisoryEWXBexar2 hr
Apr 2, 10:12 AM CDTSpecial Weather StatementEWXGuadalupe33 min
Apr 2, 10:23 AM CDTSpecial Weather StatementEWXWilson37 min
Apr 2, 10:39 AM CDTSpecial Weather StatementEWXFayette36 min
Apr 2, 10:46 AM CDTSpecial Weather StatementEWXLee44 min
Apr 2, 11:25 AM CDTSpecial Weather StatementEWXFayette50 min
Apr 2, 11:32 AM CDTSevere Thunderstorm WarningEWXFayette31 min
Apr 2, 12:09 PM CDTRiver Flood WarningEWXKerr20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.